Crohn's Disease Forum » Your Story » Do I have Crohns or not?


12-11-2018, 03:02 PM   #1
helpme1
 
Join Date: Dec 2018
Location: southampton, United Kingdom
Do I have Crohns or not?

I have had sickness and runs and stomach no blood pains for 25 years or more I was diagnosed then irritable bowel syndrome I have e lost many days off work my Symptom's after an attack are joints painful fingers legs most joints, lethargic for a day or two. recently I passed out and hit my stomach very hard on the edge of the bath which has aggravated my condition. I have had 3 colonoscopies and the capsule with a camera in it which showed ulceration I received a letter saying that I have croans discease, 3 weeks later I have another colonoscopy where no signs of croans were found. I am having an Mri scan soon. Really my question is can ulceration with croans come and then appear to go completely? please any ideas has any one else had this problem.
12-11-2018, 07:57 PM   #2
Trysha
Forum Monitor
 
Trysha's Avatar
 
Join Date: Aug 2009

My Support Groups:
It would seem unlikely that the Crohnís would go away swiftly especially with no established
medication routine.
Usually takes time if ever for a Crohn's remission.
It may be wise to get checked out after that blow on your stomach...you should let the docs know what happened to you.
Feel better soon
12-12-2018, 05:51 AM   #3
helpme1
 
Join Date: Dec 2018
Location: southampton, United Kingdom
Hi Trysha thanks for your advice I hope you are right about it sounds like its not croans

I have my MRI scan this Saturday I will have my follow up consultation in April 2019


I would hope that the appointment will be brought forward if the scan proves to be croans

Many Thanks for your time to help me and is much appreciated Mike

Last edited by helpme1; 12-12-2018 at 11:35 AM. Reason: missed last few words
12-13-2018, 03:45 PM   #4
Trysha
Forum Monitor
 
Trysha's Avatar
 
Join Date: Aug 2009

My Support Groups:
Hi Mike
I did not mean to indicate that it is not crohnís......rather that it can be an elusive condition to diagnose.
If ulceration was noted then it is cause for concern.....and needs a differential diagnosis by the experts.If itís crohns then there are a number of drugs that may be helpful to you.
The fact that there are other tests ordered is in your favour for a clearer diagnosis.
All the best for the future.
Keep in touch and let us know how things go for you.
Feel better soon
12-17-2018, 11:16 AM   #5
helpme1
 
Join Date: Dec 2018
Location: southampton, United Kingdom
Hi Trysha thanks for your reply I understood what you said perhaps I am hoping for too much. five years ago I was classed as fit since then heart attack triple by pass the few years later diabetes type 2 perhaps I am hoping against hope that I do not have to endure another illness had the mri scan, my follow up is now been brought forward Jan 9th rather than April as first planned just keeping my fingers crossed once again thanks for the answer and your time.

Regards Mike

Last edited by helpme1; 12-17-2018 at 11:19 AM. Reason: missed sign off
12-17-2018, 02:34 PM   #6
Trysha
Forum Monitor
 
Trysha's Avatar
 
Join Date: Aug 2009

My Support Groups:
Hi Mike...itís good to see your appointment has been brought forward...means less time to worry.
Itís hard when coping with other conditions to have another one put on our shoulders.
I was diagnosed pre diabetic and I read that cinnamon can lower blood sugar.
I now take a daily dose of cinnamon,150mg Sisu brand...and never looked back...I have been taking it for two years....blood glucose remains normal..
Wish it would do the same for crohnís....
Try to relax a little and enjoy Christmas as much as you can
Cheers!
Trysha
12-17-2018, 11:25 PM   #7
lisad7915
 
Join Date: Dec 2018
Location: farmville, Virginia
- BENIGN COLONIC MUCOSA WITH MILD NONSPECIFIC REACTIVE
CHANGES.
Microscopic Description
The biopsies are from colonic mucosa. There is some patchy edema and focal surface erosion were the results from my colonoscopy biopsy I
have been battleling this over 15 years
02-10-2019, 11:24 AM   #8
helpme1
 
Join Date: Dec 2018
Location: southampton, United Kingdom
I have had my results They have diagnosed me with iliaosis they say that it croans of the small bowel, they prescribed me 9mg budesonide which I took for ten days then stopped why? My teeth and ears became painful and I felt worse within myself so I stopped them

which I decided do. I have also been given Methotrexate 2.5mg x10 a week which I am still taking.

I had bouts of sickness and the runs now if and when I eat it triggers a burning sensation is present for an hour.


I now feel in a worse position in between flare up I was fine, I have not had a flare up of any kind for over year which I explained but taking the medication has opened a can of worms. I feel lousy and tired and with all the medications I take for my heart does not help( my specialist said I have the best kind of croans if there is one
Perhaps I am in denial but I feel some drugs do more harm than good

Can you treat croans without steroids just taking methotrexate on its own ?

I understand investigations are required the seem to upset my bowel also they come other problems it shows I have shadow on my bladder mri cat scans still not give a true picture of what problem is now I got see a urology specialist.

I have to say I feel stressed by it all ,not by the illness but the uncertainty of it all,

In the last five years Heart Attack triple by pass Diabetes now croans and possible bladder problems I feel when will it end. I am blessed with a strong constitution.
I never feel sorry for myself, life is what it is not knowing is a problem .

Last edited by helpme1; 02-10-2019 at 11:26 AM. Reason: missed last few words
02-10-2019, 12:04 PM   #9
awoenker12
Senior Member
 
awoenker12's Avatar
 
Join Date: Jun 2018
Location: Chicago, Illinois

My Support Groups:
I have had my results They have diagnosed me with iliaosis they say that it croans of the small bowel, they prescribed me 9mg budesonide which I took for ten days then stopped why? My teeth and ears became painful and I felt worse within myself so I stopped them
You were taking 9mg of budesonide and just suddenly stopped? That is a very dangerous thing to do because budesonide is a steroid. When you take steroids, your adrenal glands stop producing cortisol since you are getting cortisol from the steroid. When you suddenly stop taking steriods without tapering, you can go into adrenal shock which is extremely dangerous. I am not doing this to scare you, just to inform you. Secondly, you should never stop taking your medication without letting your doctor know or without their approval.

As for medication, steroids are never a long-term medication because of the nasty side effects. If methotrexate is not working, biologics may be the next step.
02-10-2019, 06:24 PM   #10
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Please let your Gi know ASAP that you stopped the steroids that can be dangerous

Formula only (no solids foods ) can be prescribed by the Gi for 8-9 weeks
This is as effective as steroids to reduce inflammation so the methotrexate can take over
They use this in kids instead of steroids


Good luck
__________________
DS - -Crohn's -Stelara -mtx
Reply

Crohn's Disease Forum » Your Story » Do I have Crohns or not?
Thread Tools


All times are GMT -5. The time now is 11:25 PM.
Copyright 2006-2017 Crohnsforum.com